# SDR SIMA20170217003

- Difficulty date: February 17, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N854AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145743
- Aircraft time: 29,888 hours, 26,927 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD WING EMERGENCY LIGHT IS INOPERATIVE.  COMPLIED WITH EMERGENCY LIGHT OPS CHECK IAW AMM TASK 33-50-00-700-801-A.  FOUND SYSTEM OK.
